Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A sufficient condition for Cesàro summability


Author: H. L. Garabedian
Journal: Bull. Amer. Math. Soc. 45 (1939), 592-596
DOI: https://doi.org/10.1090/S0002-9904-1939-07044-4
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 483--487
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 8 (1942), 580--582
MathSciNet review: 0000062
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07044-4

American Mathematical Society